# SDR SWAA2021110538864

- Difficulty date: November 1, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737*
- Aircraft serial: 36642
- Aircraft time: 41,326 hours, 24,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON FWD ENTRY DOOR FELL / [01] RESECURED LENS IAW AMM 33-51-03
